# SDR HEEA072551

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 20,894 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681101
- Part serial: S0823
- Condition: Split
- Location: Dual Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PERCENT SPLIT IN NEEDLE INDICATION.
